# SDR DLL16950799

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1550247103
- Condition: Cracked
- Location: Fs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LONGERON AT FS 983 BETWEEN STRINGERS 45 AND 46 CRACKED.  REPLACED LONGERON.
